# SDR USAA2013031100010

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,077 hours, 39,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT INOP AT SEAT 6 & 7.  MAINTENANCE REPAIRED BROKEN WIRES IAW AMM 20-18-01.  OPS CHECK NORMAL.
